# SDR SWAA2024061986945

- Difficulty date: May 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,413 hours, 39,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW R/H FLOOR TO SIDEWALL SUPPORT PLATE AT BS 727 TO 767 RBL 22 WL 156 PER SRM 53-00-53-1A-2; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A7500.;[02] VERIFIED RII ITEMS COMPLETE;[03] VERIFIED
